The Child Is Nauseous When Seeing And Eating Rice?

Illustration of The Child Is Nauseous When Seeing And Eating Rice?
Illustration: The Child Is Nauseous When Seeing And Eating Rice? yourkidstable.com

good night, my nephew often nauseous when he saw rice or was eating, my niece has epilepsy. whether the effect of the disease or not? thanks dokkk ..

1 Answer:

Hello Tina, thank you for the question to HealthReplies.com

First let me confirm a few things:

Does your nephew really experience nausea or your niece doesn't like to eat?
Is the nausea followed by vomiting?
Is the nausea then followed by seizures?
Is your niece taking a certain seizure medication? What seizure medication is consumed?

Nausea can be caused by many possibilities. You certainly have to make sure in advance whether your nephew really has nausea or do not want to eat like children in general. If indeed your nephew experiences nausea, then nausea itself can occur due to many causes, can be related to epilepsy, or not. The following are some of the possible causes of nausea:

certain problems in the gastrointestinal tract, for example gastrointestinal infections and food poisoning, lactose intolerance, intestinal obstruction, gastric disorders, etc.
epileptic aura (neurological symptoms that precede seizures, nausea can be one of the symptoms of aura)
autonomic seizures (nausea experienced is a form of your niece's seizures)
side effects of seizure medication consumed

It is a good idea to discuss directly with your pediatrician who is treating your niece to find out exactly the cause of your nephew's nausea. The doctor can inquire more deeply about the symptoms of nausea that are experienced by this and do the examinations needed to confirm the diagnosis.

So much information from me, hopefully enough answer

: by

Related Question

The Toenail Of The Big Toe Is Suddenly Bruised?

The Toenail Of The Big Toe Is Suddenly Bruised?

(9 months ago)

Good morning doctor, my child is 12 years old today I see the big toe of his right foot and left, his nails are black, why are you? And how do you do it, thanks for the answer...

Nausea And Weakness After Taking Anti-tuberculosis Drugs?

Nausea And Weakness After Taking Anti-tuberculosis Drugs?

(12 months ago)

Hello .. I am Ryan, I suffer from pulmonary tuberculosis and have been on medication for about a month..i have gone to a doctor and given another OAT and one more medicine from a d...

Post-injection Fever Vaccine TT?

Post-injection Fever Vaccine TT?

(1 year ago)

hello doctor,...

Leave a Reply

Your email address will not be published. Required fields are marked *